Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Endometrial lining surgery for menstruation problem, still no periods, only sensation and pain. What to do ?

sir, my wife age about 37 years was suffering a mensuration disorderness since last two years.She was gone through a surjery of endometrial lining(mild) on 20th september 2011. After surjery her mensuration was not clear till date. Only sensation & pain were observed but no free flow of bleeding occurred.Now she was treated with medicines ovacare fort(A+B) OD ,Evecare syrup BD, With premarin tab(From Day 5th to Day25th) followed by deviry 10mg (From day 16th to day 25th) .since we want a child ,so pl. advice what we have to do. Thanks, AAAA
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Please provide details of the menstrual disorder that your wife was suffering from.
And what type of surgery did she undergo?

The medication which your doctor has prescribed are a combination of hormones- estrogens (primarin) and progesterone (Deviry), micronutrients & vitamin preparation (Ovacare) and drug to relieve discomfort of menstruation (Evecare).

The hormones are given to regularize the menstrual cycle.and other two to reduce pain and other pre-menstrual symptoms.

Once the cycles are normalized chances of conceiving are increased.
Kindly, provide complete information for further help.

Dr Shailja P Wahal
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor